"LUCIAN BLAGA"  UNIVERSITY OF SIBIU - FACULTY OF SCIENCE - DEPARTMENT OF MATHEMATICS


GENERAL MATHEMATICS 

ISSN 1221-5023



Aims and Scope

   

Editorial Board

   

Instructions for Authors

   

Submit Article

   

Review Procedure

   

Copyright

   

BDI

   

Contact



ACCEPTED PAPERS

Wenjun Liu, Q. Xue, F. Tong
Weighted Ostrowski tzpe inequalities involving two functions
Xun Ge
Characterizations of weak Cauchy $sn$-symmetric spaces
Szel Alexandru
Principle and models for system evolution
S. M. Khairnar and S. M. Rajas
Properties of a Class of Multivalent Functions Starlike with
respect to Symmetric and Conjugate Points

M. O. Olatinwo
On some fixed point theorems and error estimates involving integral
type contractive conditions

C. M Balaeti
A general class of holomorphic functions defined by integral operator
M.K. Aouf
On Certain Subclass of Meromorphic p-Valent Functions With
Negative Coefficients

Serap Bulut
A new univalent integral operator defined by Al-Oboudi differential operator
S. M. Khairnar and N. H. More
On a Subclass of Certain p-valent Starlike Functions with
Negative Coefficients

V.B.L. Chaurasia and Anil Sharma
On a subclass of analytic functions with negative coefficient
associated with convolution structure

S.P. Goyal, P. Goswami
Starlike and convexity conditions for the Bernardi integral operators
M. O. Olatinwo
A Convergence Result for a Ishikawa-Type Iteration Process in Arbitrary
Banach Space

Burgumbayeva S.K., Tungatarov A.B.
Chauchy problem for a class of elliptic systems of third order in the
plane with Fuchsian diferential operator

S.Singh, S.Gupta, S. Singh
Differential Subordonation and Superordonation Theorems for certain
analytic function

Shaban Sedghi, Nabi Shobe,
Abdelkrim Aliouche

A common fixed point theorem for weakly compatible mappings in
fuzzy metric spaces

Amelia Bucur
On some series of functions
Hesam Mahzoon and S. Latha
On certain classess of p-valent functions defined by salagean operator
Venkatesha, C.S. Bagewadi,
G.T. Sreenivasa and K. Naganagoud

On Lorentzian ß-Kenmotsu manifolds
Sukhwinder Singh, Sushma Gupta
and Sukhjit Singh

On Differential Subordination for Certain Analytic Functions
Related to a Sector

Belarbi, Amina Angelika Bouchentouf
Condition de stabilité d’un réseau de les d’attente à deux stations et
N classes de Clients

Hermen Dutta
On Some 2-Banach Spaces
T.D. Narang and Sumit Chandok
Common Fixed Points and Invariant Approximations of Pointwise
R-subweakly Commuting Maps on Nonconvex Sets1

H. Bouhadjera
Fixed points for occasionally weakly compatible maps
Uwe BÄSEL Andrei Duma
Buffon’s Problem with a Cluster of Needles and a Lattice of Rectangles
Eugen Grycko and Werner Kirsch
On an approximation of the partition function for the hard disk fluid
S.D. Purohit and R.K. Raina
Generalized q-Taylor’s series and applications
Dinu Teodorescu
A Contractive Method in the Study of a Nonlinear Perturbation
of the Laplacian

D.O Makinde and T.O Opoola
On sufficient conditions for starlikness
Rabha W. Ibrahim and Maslina Darus
Diferential subordination for classes of normalize analytic functions
G. Murugusundaramoorthy, K. Uma,
Mugur Acu

Harmonic Functions Prestarlike in the unit disc
Sukhwinder Singh, Sushma Gupta
and Sukhjit Singh

Starlikeness of Analytic Maps Satisfying a Differential Inequality
H. Bouhadjera & A. Djoudi
Common fixed point theorems for subcompatible D- maps
of integral ty

Shaini Pulickakunnel and Neeta Singh
Approximation of common fixed points for a finite family
of Zamfirescu operators

K. K. Dixit and Saurabh Porwal
Convolution of the Subclass of Salagean-type Harmonic Univalent
Functions with Negative Coefficients

Saqib Hussain, Khalida Inayat Noor
A new class of analytic functions involving a linear operator
H.A. Al-Kharsani and N.M. Al-Areefi
Certain Subclasses of Multivalent Functions Involving Linear Operators
Ghulam Shabbir and M. Ramzan
Proper curvature collineations in non-static plane symmetric space-times
E. M. Elsayed
Solution of a Recursive Sequences of Order Ten
Thomas Rosy, S. Kavitha, M. Acu,
G. Murugusundaramoorthy

On certain sublasses of prestarlike functions
S. Nandini, I. Arockiarani
Pr-homeomorphism on quotient spaces
Hong-Yan Xu and Ting-Bin Cao
Meromorphic functions concerning their differential polynomials sharing
the fixed-points with finite weight

Yong Sun and Wei-Ping Kuang
Subordination and Superordination Results Associated with a Linear Operator
Miguel Caldas
Weakly Semiclosed Functions and Semi-Hausdoff Spaces
R. M. El-Ashwah
Inclusion and Neighborhoods of Certain Classes of Analytic Functions
of Complex Order

HongYan
Uniqueness theorems of entire and meromorphic functions sharing small function
R. M. El-Ashwah and M. K. Aouf
Inclusion and Neighborhood Properties of Some Analytic p-Valent Functions
H.A. Al-Kharsani and N.M. Al-Areefi
Superordination Properties for Certain Analytic Functions
Mantu Saha, Debashis Dey
and Anamika Ganguly

A generalization of fixed point theorems in a 2-metrics space
M.K.Aouf and A. O. Mostafa
Certain Classes of p-Valent Functions Defined by Convolution
Hakan Mete TASTAN and
Yasar Polatoglu

An investigation on minimal surfaces of multivalent harmonic functions
M. Kamali1, K. Suchithra, B. Adolf
Stephen, A. Gangadharan

On Certain Subclass of Meromorphic p-valent Functions with
Negative Coefficients

Arif Rafiq and R. A. Rashwan
New approximation scheme for the fixed points of finite family of
asymptotically pseudocontractive mappings

Neeta Singh
Random Mann iteration for strongly pseudocontractive operators
M.K. Gupta, Somya
Direct results in Lp-approximation of certain generalized integral
Baskakov type operators

M.Madadi and M.Tata
The R´enyi information in record data from an inverse sampling plan
Saeid Shams, A. Ebadian,
and Sh. Najafzadeh

An extension of uniformly starlike and convex univalent functions
using certain integral operators

Sh. Najafzadeh, A. Ebadian
and S. Rahrovi

Convexity of a family of p-valent meromorphically univalent functions
by using two fixed points

W. Phanthawimol and Y. Kemprasit
Homomorphisms and Epimorphisms of Some Hypergroups
M. Kaewneam and Y. Kemprasit
On Homomorphisms of Some Multiplicative Hyperrings
Hakan Mete TastanT
Riemannian Submersion From S7 Sphere
Yong Sun, Wei-Ping Kuang,
Zhi-Gang Wang and M. Darus

Further Properties of Certain Subclasses of Multivalent Analytic Functions
Ying-Xia Chen and Wei-Jun Zhu
Note on the strong law of large numbers in a Hilbert space
S. Latha
A note on generalized integral operator
S. Latha and L. Dileep
Generalized integral operator associated with functions of
bounded boundary rotation

M. H. Al-Abbadi, M. Darus
TheFekete-Szego theorem for certain class of analytic functions
Naokant Deo and Suresh P. Singh
On the degree of approximation by new Durrmeyer type operators
Adara M. Blaga
Connections on the cotangent bundle of an almost complex manifold
Zlatko Udovicic
A Certain Class of Quadratures with Cubic B-spline as a Weight Function
Gr. Rezaei, J. Jamalzadeh
The continuity of inversion in topological generalized group
Hasan Akin
On Strong mixing Property of Cellular Automata with respect
to Markov Measures

Nicusor Minculete and Petrica Dicu
Certain aspects of some arithmetical functions
Chawalit Boonpok
Generlized continuous maps in Cech closure spaces
B. A. Frasin, Abu-Saleem Ahmad
Subordination of general integral operators
Ahmad H. A. Bataineh and
Shaher M. Al-Sharo

Some results on Orlicz spaces of entire sequences
Mohammed Benharrat,
Bekkai Messirdi

Relationship between a variant of essential spectrum and the
Kato essential spectrum

N.Subramanian, U.K.Misra
The Cesaro space of double Gai sequence
E. M. Elabbasy, Sh. R. Elzeiny
Oscillation theorems for non-linear delay difference equation
of the second order

O. Mostafa and M. K. Aouf
Sandwich Results for Certain Subclasses of Analytic Functions
Defined by Convolution



Contents

Volume 19 no. 1 (2011)

        

Volume 19 no. 2 (2011)

        

Volume 19 no. 3 (2011)

Volume 18 no. 1 (2010)

        

Volume 18 no. 2 (2010)

        

Volume 18 no. 3 (2010)

        

Volume 18 no. 4 (2010)

Volume 17 no. 1 (2009)

        

Volume 17 no. 2 (2009)

        

Volume 17 no. 3 (2009)

        

Volume 17 no. 4 (2009)

Volume 16 no. 1 (2008)

        

Volume 16 no. 2 (2008)

        

Volume 16 no. 3 (2008)

        

Volume 16 no. 4 (2008)

Volume 15 no. 1 (2007)

        

Volume 15 no. 2 (2007)

        

Volume 15 no. 3 (2007)

        

Volume 15 no. 4 (2007)

Volume 14 no. 1 (2006)

        

Volume 14 no. 2 (2006)

        

Volume 14 no. 3 (2006)

        

Volume 14 no. 4 (2006)

Volume 13 no. 1 (2005)

        

Volume 13 no. 2 (2005)

        

Volume 13 no. 3 (2005)

        

Volume 13 no. 4 (2005)

Volume 12 no. 1 (2004)

        

Volume 12 no. 2 (2004)

        

Volume 12 no. 3 (2004)

        

Volume 12 no. 4 (2004)

Volume 10 no. 1-2 (2002)

        

Volume 10 no. 3-4 (2002)

        

Volume 11 nr. 1-2 (2003)

        

Volume 11 no. 3-4 (2003)

Volume 8 no. 1-2 (2000)

        

Volume 8 no. 3-4 (2000)

        

Volume 9 no. 1-2 (2001)

        

Volume 9 no. 3-4 (2001)

Volume 4 (1996)

        

Volume 5 (1997)

        

Volume 6 (1998)

        

Volume 7 (1999)

Accepted papers